# SDR PCAA0103014

- Difficulty date: March 2, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- Aircraft time: 26,558 hours, 29,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS274081A
- Condition: Malfunctioned
- Location: Fa Panel
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL FLIGHT 3800.  CREW REPORTED CABIN EMERGENCY LIGHTS FLASHING ON AND OFF.  PHL MAINTENANCE REPLACED RELAY 2431-K14 AND 15.  ALSO REPLACED EMERGENCY LIGHTS SWITCH.  OPERATIONAL CHECK GOOD.AIRCRAFT RETURNED TO SERVICE.
